Vascular medial hyperplasia following chronic, intermittent exposure to 4,4′-methylenedianiline

@article{Dugas2004VascularMH,
  title={Vascular medial hyperplasia following chronic, intermittent exposure to 4,4′-methylenedianiline},
  author={Tammy Renee Dugas and Mary F. Kanz and Valeria Y. Hebert and Kendall L. Hennard and Hanlin Liu and Vicente Santa Cruz and Daniel Conklin and Paul J. Boor},
  journal={Cardiovascular Toxicology},
  year={2004},
  volume={4},
  pages={85-96}
}
4,4′-Methylenedianiline (DAPM) is an aromatic amine used in the synthesis of polyurethanes and epoxy resins. Acute exposure to DAPM produces hepatobiliary toxicity in humans as well as animal models. However, the toxic effects of intermittent DAPM exposure have not been explored. We treated male and female rats with 25 mg DAPM/kg or vehicle once per week for 17–22 wk. Though concentric fibrosis around bile ducts of the liver was noted, vascular medial hyperplasia was also prominent… CONTINUE READING